# SDR AALA20160914003

- Difficulty date: September 10, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 19,603 hours, 7,695 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 3819
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LE FLAPS TRANSIT LIGHT ILLUMINATED. FLAP HANDLE DISAGREE WITH FLAP INDICATION. HANDLE AT 1 DEGREE FLAPS INDICATED LESS THAN 1 DEGREE. THE FLIGHT DISCONTINUED THE APPROACH. ON SECOND APPROACH, ALTERNATE FLAP EXTENSION USED FOR FLAP 15 LANDING. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. FOUND FLAP INDICATOR AT FAULT. REMOVED AND REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02. CHECKS OK, ACCOMPLISHED MCM CARD 31-92-11. THE AIRCRAFT WAS GROUNDED.
